# SDR IPXA2173722

- Difficulty date: May 24, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 12,593 hours, 7,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, MAIN CABIN FLOORBOARD 221BG HAS LWR SKIN PUNCTURED.     ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD 221BG IAW EO A300-5320-42721-B, PARA 6A
